# SDR GLBA20030649

- Difficulty date: June 20, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 18,918 hours, 24,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BELLY SKIN CORROSION STRINGER 16, REPAIRED.
